Jump to content
CrazyBoards.org

Question::


Guest espressogrrl

Recommended Posts

Guest espressogrrl

I got started on lamictal recently. tiny tiny dosage - 25. And now my adderall is SHOT. i'm worse than before i started any drugs at all. My concentration is horrendus, and we are going on hour 36 now, because between the two of them i can't sleep at all. If this lamictal stuff is going to help my anxiety someday, even though I am more anxious now and all i do is cry, then fine, i will hold out.

but i can't NOT have my adderall benefits. I just wont be able to fulfill my job. Or remember where my wallet is.

did anyone else have problems combining these two? I've read that lamictal can cause memory loss and loss of concentration.

I've searched the boards and found nothing... starting worry this is really bad for me. i would rather have a cry in which i know why i am crying, once or twice a week on adderall alone, then have them all the time and have no idea why i am crying and be forced to conflict-avoid my life away because the adderall is ineffective. does this change??

Link to comment
Share on other sites

  • 3 months later...

HI Expressogirl,

long time no see.

I checked the prescribing information for both lamictal and adderall, and ran a drug interaction check. I cannot find any pharmacological interaction between the two.

Just a reminder that mood stabilizers are not a guarantee against mood swings. They damp things down and help increase the length of time between episodes and their severity. So you might consider whether you are on a downswing, and consider calling your pdoc.

hope you feel better,

a.m.

Link to comment
Share on other sites

  • 1 year later...
Guest Guest_Jenny_*

I am taking 400mg of Lamictal a day and it does nothing for me. The first dr i went to told me I had bipolar and I didn't like this dr so I changed and the new dr tells me i have adhd. So I'm suppose to start taking 10mg of Adderall tomorrow. I think it is adhd because I have alot of those symptoms, I dont hear voices in my head or anything like that just major mood swings , depression ect... I'm nervous about taking lamictal and adderall

i want to get off the lamictal but i know i can't just stop it have to decrease dose by dose. I am 29 yr old female has anyone around my age been on adderall and has it helped you?

p.s. I was on paxil for 5 mo and stopped taking it and for a month i felt like i was going to die the side effect with drawel symptoms were terrible. fever, my hands would shake very bad, i felt like i was gonna faint, dizzy, just didn't feel myself.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...